The asymptotics of the Perron-Frobenius operator of a class of interval maps preserving infinite measures

Volume 143 / 2000

Maximilian Thaler Studia Mathematica 143 (2000), 103-119 DOI: 10.4064/sm-143-2-103-119

Abstract

We determine the asymptotic behaviour of the iterates of the Perron-Frobenius operator for specific interval maps with an indifferent fixed point which gives rise to an infinite invariant measure.

Authors

  • Maximilian Thaler

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image